# SDR CA150116017

- Difficulty date: January 4, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,964 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Condition: Failed
- Location: Te Flaps
- Part time: 26,505 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAIL AFTER TAKE OFF OUT WHEN SEL FLAPS FROM 8 TO 0 SETTING. FLAPS DID NOT MOVE THEY REMAINED AT 8 DEG. DECISION WAS MADE TO DIVERT TO ANOTHER AIRPORT. MAINENANCE DOWNLOADED AND FORWARDED ALL CODES FROM FECU TO FLEET TECH SUPPORT. AS PART OF TROUBLESHOOTING THE FOLLOWING ACTIONS WERE DONE. TORQUE CHECK OF FLAP DRIVES COMPLETED IAW AMM TASK#27-53-00-750-802. L/H AND R/H FLAP ACTUATOR RUNNING TORQUE CHECK COMPLETED AS PER TASK 27-53-00-750-802. RESULTS AS FOLLOWS: L/H FLAPS = 12 IN/LBS, R/H FLAPS = 14 IN/LBS. ALL FLAP ACTUATORS REPLACED AND RIGGED IAW AMM TASKS#27-53-05-000-801/27-53-01-000-801.LUBE/INSPECTION OF FLEX DRIVE CORES COMPLETED IAW ACJ TIB#CRJ-27-06. FLAPS OPERATED SEVERAL TIMES IAW AMM TASK#27-54-00-710-801 WITH NO FAULTS NOTED.  FLAP SYSTEM TORQUE CHECKED SERVICEABLE. COLD SOAK FREEZER TORQUE TEST COMPLETED ON ALL 8 REMOVED ACTUATORS.
